Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Loading Online Doctors....
Showing results for :

What is side effects of drug absolute 3g

Premium Questions
 

What are the side effects Venlafaxine?

I'm on the drug venlafaxine and my husband is worried because he's found me 3 times cutting my arms but i'm not aware of what i'm doing is this a side affect to this drug. I'm awake but not cohearent ...
 

What are the side effects of Percoset?

I have been taking percoset, now 10 3.25 mg, since early September for severe low back pain ... that I absolutely must take at least 4 times a day, sometimes more. I am meaning effects on my liver ...
 

What are the side effects of Lisinopril?

Hi I have been taking lisinopril 30 mg once daily for hypertension , For about 3 weeks I have upset ... of this drug? ...
 

What are the side effects of Olmezest?

i have bp since 3years and regularly using olmezest h40 tablets daily one....prolonged use of said medecine is there any problam of kidney failure in feature. is it safe drug or not..? present my bp ...
 

What are the side effects of Escitalopram?

. Symptoms ease in the p.m. Is this just the generic settling in and giving me side effects as if it were ... difficult mornings? I have not taken this drug in any quantity regularly for 3 weeks - only 1 x 5mg one week ...
Public Forum Discussions
 

What are the side effects of Sertraline?

I took a tylenol3 because I have severe back pain from liftibetween these drugs? ng a cart of books, I called my pharmacist to check on the drugs I take.the only thing she said not to take was .5 ...
 

What are the side effects of Simponi?

question is 1) what side affects from simponi 2) what risk of combination of the drugs 3) I have fatty liver and lost my right kidney to RC what affects do the drugs have on kidney/liver ...
 

What is the side effect of Citalopram?

I have recently stopped taking citalopram first reducing the dose it has been at least 3 weeks .... Do you think this could be a symtom of the drug??? ...
 

What are the side effects of mesalamine?

the medication again and reduced the dose to 800mg daily because I thought that the drug might have some side effects in future..but still I have the issues of altered elimination pattern(3 to 4 times)and severe ...
 

What are the side effects of Macrobid?

and have had six prescriptions in the last year. Now I am told that Macrobid could have a side effect of a tightening in my chest, heart, etc. Is this true and what other side effects does this drug have? Thank you. ...
 

What are the side effects of Tranostat?

the 2nd and the 3rd day...doctor prescribed Tranostat MF twice from the 1st day of the cycle...are ther any side effects if i use this drug every month for 4 days? ...
 

What are the side effects of vancomycin?

down on paper when some calls. Can you please let me know if the drug is safe and what are side affects ... says only 3 words and she can do more than 2 tasks. Not sure how she washes herself and she does ...
 

What are the side effects of venlafaxine?

anything for 3 days.I am pretty nervous and feel terrible.My doctor gave me a prescription for venlafaxine ... on that drug. ...
 

Side effects of mirtiaz 15

hi i have been taking mirtiaz 15 for past 15 days i sleep till 3 in the afternoon and not feeling well at all what do i do to witdraw the medication i am 38 years old female i went to the doctor ...
 

What could be the side effect of Ecosprine 75?

there was a causion that this drug can not be taken in last 3 month of pregnency.... so i am a lit bit worried...... Is this drug helps for child growth.... is there any side effects with this drug ...
Mobile Questions and Answers
 
what is the side effect of nicotex4
Hello Welcome to HCM Nicotex consists of nicotine and it is available in chewable form. It can cause side effects like local irritation, redness of gums, irritability, anxiety, insomnia etc. Over all this is a safe drug to use in nicotine addiction. Thanks
 
what are the side effect of over mastebation
Hello, Masturbation doesn't have any bad effect to body & mind, unless you get addicted to it. If you feel that it is interfering with your normal functioning, you can try out the following: 1. Improve your social life, spend time with friends & relatives. 2. Keep your mind active & busy in curricular/ extra-curricular activities. 3. Have a diet rich in fruits, vegetables, fish, nuts & honey.
 
what r the side effects of masturbation
Practically there are no side effects of masturbation if done 3 times in a week and is normal and physiological. If you do it too much , daily or any times in a day , it will exhaust you physically and mentally too. Will reduce your work efficiency. This has a direct impact on your psychology and later you can go into psychological problems due to guilt or so. Do it in a Physiological way
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor

4761 votes 4.7